i cant cope with feeling tired and sleepy

i feel tired and sleepy all the time.its like i carry something heavy all the time.today at work i could barely keep my eyes open.also lately i feel nausea maybe is from the levothyroxine?.

my vitamins seem to be ok but can i take vitamins supplements?edno says i dont need any of those.Also i have gained even more weight.i feel bloated. i feel that doctors here in Cyprus are not well educated at thyroid problems.they think taking the pill for the rest of our life is enough

3 Replies

oldestnewest
  • Sorry to hear you don't feel well. Best to get copies of your test results and if you post them here people will interpret them. 'Ok' isn't really enough information, you need to know your results.

    It isn't just Cyprus, many of us have this problem, the doctor thinks feeling better is simple and in reality it may be complicated.

    I was very bloated on levo alone so yes, it could be that it doesn't suit you or you may be on too low a dose.

  • ok thank you i thin that bloating and nausea comes from the pill.

  • Joannagof,

    I've said several times you are under medicated. Can you buy Levothyroxine over the counter and increase your own dose?

You may also like...